# SDR USAA2014061900011

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 42,411 hours, 19,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665409
- Part serial: C0119RP
- Condition: Bulged
- Location: L2 Door
- Part time: 62,168 hours, 28,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING ENGINEERING ORDER 2514Y110 FOUND CONTACT BETWEEN THE SLIDE RAFT COVER AT DOOR L2 & THE FUSELAGE.  NO DAMAGE FOUND.  PLACED ON MONITOR, INSPECT EVERY 100 HRS, REPLACED SLIDE AT NEXT HEAVY CHECK.  REPLACED DOOR L2 ESCAPE SLIDE & RAFT IAW JOB CARD 26L00025011.
